sexologist-icon
Periods problem
I took unwanted 72 on 6th November 1 hr. After the intercourse nd had withdrawl bleeding on 12th November which lasted till 14th November. I had my last period on 2nd November which lasted till 5th November nd i have a cyclce of 28 days. Today on 6th December i had a very light spotting nd no abdominal cramps or back cramps like periods .altho its just started its just seem like i dont need pads.. is it normal?
88 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Normal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Normal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, It is normal. It happens after emergency contraceptive pill
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.